# SDR YTRR099230

- Difficulty date: September 9, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N594RL
- Make and model: Bell 407
- Aircraft serial: 53594
- Aircraft time: 545 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 222375077119
- Condition: Failed
- Location: Engine Torque
- Part time: 545 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE TORQUE TRANSDUCER FAILED.
